Stroke effects on the body

Common Questions and Answers about Stroke effects on the body

stroke

Avatar n tn To get detailed answers about the effects of near death experiences on the body, it would be best to talk to a doctor or even a med student. Good luck on your book.
Avatar m tn What is this numbness i get on the left side of my body? my face and hand go numb and it scares the life out of me, i take migraleve when it starts an they do help, but is this numbness serious? hope you can help, thank you.
Avatar n tn 4 years ago he had a stroke, after the stroke half his body has a burning sensation inside, he feels like hot chillies burning inside the body 24 hrs. The right ear also burns, it is the right side of the body only in some places. Has tried acupuncture, massage, now on homeopathic medicine, was told that it could be a nerve that has gone after the stroke. Any suggestions would be greatly appreciated. Cokegirl.
Avatar f tn Hi, I had a right sided stroke two weeks ago. I was life flighted to the ER where they ran all the tests to make sure it was a stroke. They gave me the clot busting drugs which reversed the effects of the stroke. but I'm having both numbness in both hands and arms. Does anyone have any answers?
1133274 tn?1260361928 The last time I was at the doctor for check up, I told her about all the common issues and effects of the stroke to me. She assured me that it is normal because I´m still on schock after the stroke and of course the body gets weaker that before. So I´m trying to think more positive and relax my mind, though I sometimes could get very scared and very emotional that my heart pumps like hell. Anyway I´m on medication with blood thinner and something for cholesterol.
18089930 tn?1463091690 When he suffers his stroke he loses function on one side of his body and becomes disoriented. He is taken to the ER right away. How long is he likely to be in the hospital? What is the plausibility for either lasting effects or a complete recovery?
Avatar m tn Weakness or numbness on one side of the body does not mean that it was a Stroke. The adverse effects of Effexor overdose are- vertigo, dizziness, nausea, numbness/tingling in the hands or feet, sleepiness, rapid or slow heartbeat, low blood pressure, seizures, or coma. Since you had taken a heavy overdose and that too pills expired 5 yrs back, the adverse effects would be even worse in severity.
18089930 tn?1463091690 When he suffers his stroke he loses function on one side of his body and becomes disoriented. He is taken to the ER right away. How long is he likely to be in the hospital? What is the plausibility for either lasting effects or a complete recovery?
Avatar f tn sounds like you have had a stroke at some point on the left side of your brain, and thats why your right side of your body is affected. I am no doctor or no know it all, however I had a small stroke myself 3yrs ago, and that is exactly the same symptoms that I had, beside's my speech was affected more, I studdered a lot when I would talk, plus it really affected my short term memory.I also have a strong history of migraines and was told that the two are related.
Avatar m tn Yes the depo can do weird things to your body, i was on the depo for a couple years and eventually had no period at all and never got pregnant on it.
Avatar m tn One of things to do, is to have office mates and family members aware of the warning signs that you have had a stroke, because if you get to the hospital quickly, you can usually stop most of the bad effects of the stroke. But often when someone has a stroke, they have no idea about it. I am very tuned in to my body, but waking up in paralysis and not being able to speak, I didn't have a clue that anything was wrong with me. Ones' judgment can be affected by the stroke.
Avatar f tn It started with a sever headache on the the left side of my head. Then a tingling sensation on my left arm and leg which lasted for barely 6 weeks now. And now, I am experiencing a feeling of thickening on my left cheek like there's a pressure from behind my left cheek. I am getting worried as the days go by. I just wonder what these conditions are. Am i sick?
Avatar f tn i have to be very careful about what i take just because i have allergies to a lot of things and im on a lot of medications. yes my stroke was on the right side. cerebellum. traveling in cars, oh forget that... thats to much. your doing a lot for what you have been through. i couldnt do that. so you doing all of that is amazing. your support system must be great. wow completely paralyzed and not being able to speak? cant believe that. good thing that did not happen.
Avatar n tn I thought I was suffering from a migraine but it turned out to have long term effects on my apperance, I have droppyness on the right side of my face, mental confusion from time to time, numbness in arms and hands and toes.and difficullty speaking muscle weakness,on the right side of my body.my mri was clear like yours,but I have a complete occlusion in my left artery.I also have uncontrolled b.p.
368646 tn?1208393887 It has now been a few more days with treatment of Acyclovir and there maybe a subtle increase in sensation on the left (affected) side Whereas after my surgery, things only got worse). Based on the assumption that this was caused by HSV-1, would I have seen more improvement? Thanks for your time!
Avatar m tn Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor. Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
Avatar n tn Hmmmm...a mini bleed on the surface??? That sounds like a subarachnoid hemorrhage which is another form of a stroke. That's where the bleed is on the surface of the brain between the brain and the skull, which is just as devastating. It doesn't have to bleed into the brain for it to be a stroke. Make sure her blood pressure stays down and talk to a neurologist. If the doctors say it wasn't a stroke you should ask exactly what was it that happened.
Avatar n tn Hi Robbie, Yes you did have a small stroke. Your headaches are common after a stroke no matter how big or small the stroke its. The bad thing is that a headache caused from your stroke is that there is not much to do about it. I had monster headaches after my stroke. The good news is that it will go away in time. Your brain is re-wiring itself around the dead spot and all of the extra activity are probably causing the headaches.
Avatar n tn For me it was the left side which means that the stroke was in the right side of my brain and vice versa. And are there different lingering effects for each side. Any comments would be greatly appreciated Thank you!
Avatar f tn Hi, I have suffered severe migraines on the right side of my body since I was 5. I was told it was my sinuses, then allergies, and so forth. I later began to get the pain you are talking about all down the right side of my body. I am 28 years old now and still have migraines, I have taken everything from BC powders, goodies, tylenol, advil, motrin, aleeve, and Imitrx, Inderol and Relpax. The last 3 were prescription b/c the others no longer worked.
Avatar f tn Itching could occur after stroke if the stroke is in the thalamus area of the brain which receives the sensory information of pain , touch , temperature , pressure and other sensations from all over the body . The onset may be from days to weeks after the stroke . Topical therapy with moisturizers and emollients helps alleviate the itching . Treatment with amitriptylene 50 mg a day results in resolution of the itching . Some patients respond to Carbamazepine also.
Avatar n tn sudden numbness or weakness of face, arm, or leg, especially on one side of the body, sudden confusion, trouble speaking or understanding, sudden trouble seeing in one or both eyes, sudden trouble walking, dizziness, loss of balance or coordination, and sudden severe headache with no known cause.